MATHEMATICA BOHEMICA, Vol. 136, No. 1, pp. 81-89, 2011

Locally spectrally bounded linear maps

M. Bendaoud, M. Sarih

M. Bendaoud, Universite Moulay Ismail, Ecole Nationale Superieure d'Arts et Metiers, Departement de Mathematiques et Informatique, B.P. 4024 Beni Mhamed, Marjane II, Meknes, Maroc, e-mail: bendaoud@fs-umi.ac.ma; M. Sarih, University Moulay Ismail, Faculte des Sciences, Departement de Mathematiques, BP 11201, Zitoune, Meknes, Maroc, e-mail: sarih@fs-umi.ac.ma

Abstract: Let ${\mathcal L}({\mathcal H})$ be the algebra of all bounded linear operators on a complex Hilbert space ${\mathcal H}$. We characterize locally spectrally bounded linear maps from ${\mathcal L}({\mathcal H})$ onto itself. As a consequence, we describe linear maps from ${\mathcal L}({\mathcal H})$ onto itself that compress the local spectrum.

Keywords: local spectrum, local spectral radius, linear preservers

Classification (MSC 2000): 47B49, 47A10, 47A53


Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at EMIS]